# SDR UPS04842801

- Difficulty date: July 20, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575503289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, INTERCOSTAL CRACKED IN MAIN CABIN SUBFLOOR, STA 1726, LBL 35.  REMOVED, FABBED, AND REPLACED INTERCOSTAL IAW DWG 5755032, SRM 51-1-21, 51-1-8, 51-1-20D.
